MAUDE Adverse Event Report: CORCYM S.R.L. MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING

CORCYM S.R.L. MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING
Model Number MRCS34
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Since the device was not returned, no further investigation is possible at this time.Based on the information available, it is not possible to establish a definitive root cause for the reported event.However, from the document review performed, no manufacturing deficiencies were identified.The manufacturer has requested additional information on the event and the device involved.Should any further information be received, a follow up report will be provided as applicable.
 
Event or Problem Description
The manufacturer was informed of this event through the device tracking department.Based on the information reported on the patient implant form, a memo 3d rechord semirigid annuloplasty ring mrcs34 was implanted and explanted on (b)(6) 2022.The manufacturer has not received from the site any allegation of a device malfunction nor of serious injury regarding this event.
 
Additional Manufacturer Narrative
Based on the information available and medical judgment received, the device can be reasonably excluded as cause or contributing factor to the reported event.The intraoperative explant was reported as a clinical decision.Thus, no further investigation is warranted at this time, and the case is considered closed.
 
Event or Problem Description
The manufacturer was informed of this event through the device tracking department.Based on the information reported on the patient implant form, a memo 3d rechord mrcs34 was implanted and explanted on (b)(6) 2022.The manufacturer has not received from the site any allegation of a device malfunction nor of serious injury regarding this event.Upon follow up, the surgeon reported that it was a clinical decision and there was no complaint or issue with the ring used.No further information was provided.

Brand Name
MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING
Common Device Name
MEMO 3D RECHORD
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer Contact
francesca crovato
5005 north fraser way
burnaby, bc 
MDR Report Key14376232
Report Number3005687633-2022-00123
Device Sequence Number11264689
Product Code KRH
UDI-Device Identifier08022057015105
UDI-Public(01)08022057015105(240)ICV1335(17)250908
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2025
Device Model NumberMRCS34
Device Catalogue NumberICV1335
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Supplement Date Received by Manufacturer05/13/2022
Initial Report FDA Received Date05/12/2022
Supplement Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale